# SDR MWEA011263

- Difficulty date: September 15, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 42,670 hours, 62,052 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 591140199
- Condition: Cracked
- Location: Station 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT, LONGERON 23 LEFT IS CRACKED AT FRAME STATION 200.  --  REMOVED AND REPLACED LONGERON AND SPLICE.
